BibTeX record journals/siamma/ChenO05

download as .bib file

@article{DBLP:journals/siamma/ChenO05,
  author       = {Xinfu Chen and
                  Yoshihito Oshita},
  title        = {Periodicity and Uniqueness of Global Minimizers of an Energy Functional
                  Containing a Long-Range Interaction},
  journal      = {{SIAM} J. Math. Anal.},
  volume       = {37},
  number       = {4},
  pages        = {1299--1332},
  year         = {2005},
  url          = {https://doi.org/10.1137/S0036141004441155},
  doi          = {10.1137/S0036141004441155},
  timestamp    = {Fri, 03 Jul 2020 17:54:45 +0200},
  biburl       = {https://dblp.org/rec/journals/siamma/ChenO05.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}